Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having chest pain. Was gone after taking medicine. Feel comfortable when heat cloth is put on. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
On my left side chest, if I touch hardly I feel some thing is there in side with pain.

Around 4 years I took medicine on this and it was gone for couple of months.

If I put any heat cloth, I feel more comfortable…also at the same time I feel like its going to be reduce.

Can you please me on this?
Posted Sun, 7 Jul 2013 in Medicines and Side Effects
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for the query.

Chronic anterior chest wall pain.
Inflammation like Costochondritis is very likely.

Pain for four years, which is tender to touch is mostly caused by

1. Musculoskeletal pain with the involvement of the ribs.
2. Slow growing tumors of the chest wall or from the lungs.

The cause of the pain should be found to manage it effectively.
CT and MRI of the thoracic region is advised.
Consult your doctor with the radiological reports.

Hope this answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor